# SDR USAA2011070100029

- Difficulty date: May 21, 2011
- Submitted: July 9, 2011
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- Aircraft time: 60,775 hours, 40,896 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6547957U3
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q6 CHECK - LEVEL 2 EXFOLIATION CORROSION ON THRESHOLD SUPPORT WEB AT BS 807, STR 25R.  REPLACED THRESHOLD SUPPORT WEB AT BS 807, STR 25R IAW B737 SRM 51-40-02, 51-10-02, BOEING DRAWING 65-47957.
